# SDR 0101072284

- Difficulty date: February 21, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- Aircraft time: 60,539 hours, 40,252 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON FLOORBEAM AT BS 380 BETWEEN RBL 2 AND RBL 65.  REPAIRED PER EA 22-182195.
